# SDR DHL2003807014

- Difficulty date: September 13, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 2830 · Fuel Dump System
- Part: Actuator
- Part number: 5252541
- Part serial: 105409
- Condition: Failed
- Location: Fuel Dump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELECTRIC FUEL DUMP NOT WORKING.   DEFERRED ELECTRIC FUEL DUMP AS PER MEL 28-9-1. ASSIGNED DMI #14138. COLLARED CIRCUIT BREAKER AND PLACARDED PANEL.   REF. DMI #14138 - ELECTRIC FUEL DUMP NOT WORKING.    REMOVED AND REPLACED FUEL DUMP ACTUATOR PER M/M 28-30-2. OPS CHECKED GOOD. THIS CLEARS DMI 14138.
